# SDR DALA2024071607200

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 89,739 hours, 23,337 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 UNABLE TO ARM L2 DOOR. CORRECTIVE ACTION: CLEARED DEBRIS ON GRIT BAR DOOR ARMS NORMALLY AND DISARMS NORMALLY REF B757 AMM 52-11. (6204812)
